# SDR CHQ000140

- Difficulty date: April 7, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145
- Aircraft serial: 145226
- Aircraft time: 5,205 hours, 3,687 cycles
- Engine: Allsn AE3007A
- System (JASC): 7500 · Engine Bleed Air System
- Part: O-Ring
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR1 BLEED LEAK ON EICAS---REMOVED AND REPLACED, LEAKING O-RING.
